# SDR IPXA2019061983451

- Difficulty date: June 7, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N160UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 17,508 hours, 10,599 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B5327053200000
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LOWER FLOORBOARD SKIN.  FABRICATED NEW FLOORBOARD IAW EO #A300-5320-16407-E REV.
